# SDR RAIA980112

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Panel
- Part number: 13730390K8
- Condition: Shorted
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT 7075 - STL - SMOKE COMING FROM FIRST OFFICERS SKIRT PANEL.  MAINTENANCE REPLACED FIRST OFFICERS SKIRT PANEL.  (M)
